# SDR AALA20160621017

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 63,375 hours, 8,059 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL, ACFT OVERWEIGHT.  DURING CLIMB, CONTROL WHEEL VIBRATION WAS ENCOUNTERED.  VIBRATION INCREASED AS GEAR AND FLAPS WERE RETRACTED AND SPEED INCREASED THEN DECREASED AS ACFT WAS CONFIGURED FOR LANDING AND SPEED DECREASED.  MAINTENANCE PERFORMED CONDITION INSPECTION IAW AMM 05-51-38-200-801.  INSTALLED TEST EQUIPMENT IAW AARD 51-00-00-8 AND FLEW A FCF TO ISOLATE VIBRATIONS.  NO VIBRATIONS NOTED.
